# SDR NWAA073025805

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 18,054 hours, 5,877 cycles
- Engine: Pwa PW2040
- Engine time: 33,785 hours, 13,356 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Power Supply
- Part number: 45100
- Part serial: 396
- Condition: Unserviceable
- Location: Nr 1 Engine
- Part time: 14,865 hours, 5,809 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, ENGINE NR 1 EPR "DROPPED OFF" AND L ENG PRIM CONT MSG ANNUNCIATED.  TAKEOFF ABORTED AT 110 KNOTS.  MAINTENANCE REPLACED THE PMA AND PERFORMED A HIGH ENERGY STOP INSPECTION.
